Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had unprotected sex. Has some stain. Took a precautionary medication. What could have caused this?

my period ended two days ago so My boyfriend and I had unprotected sex today there is zero chance his ejaculation made its way into my vagina. He pulled out on time . But awhile after this encounter on my panties I noticed this white/a little brown and some yellow stain. He didn't ejaculate on my undies. What could this mean? Is this normal? This past month I took 'next choice one dose' as a precaution cause the condom broke . Could that be it? And im not pregnant I took a home test. What could've caused this stain?
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Usually during intercourse the vaginal discharge will increase and intercourse can cause small abrasions on the vaginal mucosa, that can lead to little bit of spotting.
So may be these two presented in mixed form as brown stain.
As you had intercourse in the non-ovulatory period, there is very less chance for pregnancy.
So, don' t worry. Wait for the next period.
For more details you can ask me through:
Take care.

Answered: Fri, 19 Apr 2013
I find this answer helpful
General & Family Physician Dr. Prabhakar 's  Response
Thanks for you query. White/brownish discharge on your under garment could be due to semen or vaginal secretion which usually be there during intercourse. Don't worry about it. Moreover you had intercourse 2 days after your menses chances of becoming pregnant is very less. If your still worried about pregnancy then you can go for Beta HCG estimation.
Thank you
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor